# SDR FDEA202307051149

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 535,   LONGERON 19 LEFT HAND.  EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 535 LONGERON 19 LEFT   HAND EVALUATED AND FOUND OUTER REPAIR ANGLE WITH CHAFFED MARK. FRAME STATION 535   LONGERON 19 LEFT HAND CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-20-07-2R REPAIR   1 FIGURE 202. EO # 1-5100-7-5001B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG - MD11- REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
